# SDR QXEA9700875

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTM - RETURN TO FIELD, MAIN CABIN DOOR LIGHT CAME ON AFTER TAKEOFF.  LANDED WITHOUT INCIDENT.  INSPECTED DOOR OPERATION.  TESTED GOOD PER MEL PROCEDURE 52-2.  FORCE INTERNAL LOAD 43 LBS EXTERNAL 35 LBS, NO DEFECTS NOTED.  NO PARTS REPLACED.
